MAUDE Adverse Event Report: DJO, LLC DONJOY; COLD PAD,UNIV LOOP,NS,EH,XL

DJO, LLC DONJOY; COLD PAD,UNIV LOOP,NS,EH,XL
Model Number 11-0682-9-00000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "while in the hospital yesterday the pad was applied without a barrier which caused the knee to get ice burn.The knee is red and painful to the touch".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.

Brand Name
DONJOY
Common Device Name
COLD PAD,UNIV LOOP,NS,EH,XL
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6518928
Report Number9616086-2017-00007
Device Sequence Number19034670
Product Code ILO
UDI-Device Identifier00888912003650
UDI-Public00888912003650
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K925677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-0682-9-00000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;